# SDR SWIA200210585

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 28,602 hours, 30,954 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AURAL TRIM INDICATION WITH TRIM IN THE GREEN ON THE TAKEOFF ROLL.  RESET AURAL WARNING COMPUTER.  OPS CHECK GOOD.
